# SDR ASAA2021040334494

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 51,970 hours, 15,340 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Capt'S Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR WILL NOT DISPLAY ON CAPT SIDE. GROUNDED - YES. ACCOMPLISHED WXR OPERATIONAL TEST B737-800 AMM 34-43-00-710-802-001 TWICE, BOTH TIMES TESTED NORMAL, NO FAULTS FOUND. ACCOMPLISHED WXR BITE B737-800 FIM 34-43 TASK 801, BOTH TIMES OPS TEST GOOD, NO FAULTS FOUND. INTERMITTENT FAULT.
